Do you want to get off Bupropion? Interested in learning about weaning off Bupropion in a way that really works?
Here are just a few of the many Bupropion withdrawal success stories from people who have used Point of Return's Bupropion withdrawal program to taper off Bupropion.
I wanted to write to you and tell you how much better I am and to thank you for your help. Terry has been a great help and encouragement to me and has walked me through this process along with your guidance. I have gone from a tossing, turning, frustrated sleeper to resting comfortably now each night. My biggest hurdle to overcome was getting to sleep each night. I am an "A" type intensive driver and I swim about 2-3 miles a week. I am a high school math teacher and my daily schedule is teaching 3 honors math classes to 9-12 graders. As you can see I need my sleep...if I am not rested and ready for all 65 of them each day it shows! Most nights I would toss and turn for an hour or so trying to relax into sleep with no success.If I got to sleep I would wake up and then dread the process of trying to get back to sleep again. Medication does not affect me much...I never feel drowsy from medicine...I just feel drowsy from not getting the sleep!
I began this process with 2 T of the Support at night and 2 Relax pills. I have progressed to taking one Relax pill each night now. I am usually to sleep within 15 minutes of going to bed after doing some reading in bed. I get up once a night to go to the bathroom and then I am back to sleep. I am THRILLED to be getting even 5-6 hours of sleep. It does not take as much rest for me to keep going as it does Jim but I do need some! Thank you for your support. A year ago I never thought that I would be here! You have been an encouragement and a great help. Jane B.
I am generally feeling like I have better clarity of thought, my mood is lighter and I have more energy. I don't know if this is just a psychological reaction because I feel like I have some hope now to escape the effects of these drugs or if what I am feeling is actually real. Yesterday though I had a brief bit of anxiety over the upcoming withdrawal process. I have been reading your book and the documenting of your withdrawal process and memories of when I quit Paxil cold turkey came flooding back. I realize now that everything will be fine because of the supplements, and your program and support. I truly thank GOD for leading me to your website, not just for myself but also to tell others about Point of Return.
Peggy, F. (Canada) Wellbutrin (Bupropion), Zoloft
Hi All! This is my "Birthday Week" and I'm So Excited! It’s not only m birthday tomorrow but This Week Marks my ONE YEAR ANNIVERSARY of When I Started to Change My Life and Get Off ALL the Medications I had been on for so Long.
Last year, when I woke up on my birthday I didn't know what day it was until a family member called to wish me happy birthday. I was so out of it on medications. That was more than just a wake up call - it was a wake up call that changed my life. That very day I started my search on the internet to gather information on how to get off everything I was on.
I remember finding a website that talked about how to get off WELLBUTRIN (Bupropion) and from there I found POINT OF RETURN. I remember your kindness as I was coming down off the meds and I remember getting your book, Deeds of Trust in the mail with Alesandra’s hand-written words of encouragement on the inside. It was those words of encouragement, your e-mails and our conversations on the phone that kept me going through the roughest points in the withdrawal. Because I couldn't afford the supplements until a month and a half after I had started coming off the medications, I had a rather interesting time coming off but I did it. Simply saying "THANK YOU" has never been enough - but it's all that I can think of to say to you for everything you've done for me.
Now, a year later, I am doing so much better. I have my rough days but I think that we all do and it's just part of life. After coming off the meds, I went back to school for a semester and I did quite well considering everything I'd been through and the amount of time (approx. 8 years) I'd been medicated. I started working again (two part time jobs) and was able to pay off several bills including what I still owed on the car that I lost last summer because I could no longer afford it. Most importantly though, I've been able to help my son in a way that I don't think would have been possible had I not stopped the medications when I did.
I would not have been as successful in fighting for him NOT to be medicated had I not been where I have been in the past and had I not come as far as I have, drug-free. I am now able to say that he brought his grades from 4 D's and 1 C to 1 A, 2 B's, and 2 C's. And, the best part is that he did it w/o ADDERALL!!! I love that part. It took a little bit of everything to make it work but he did it - a little determination on his part, some support from me and his counselor, and taking the MOOD, SUPPORT & SLEEP all came together to help give him what he needed to do better in school.
I've also been able to help a very dear friend of mine avoid getting started on medications by getting her on your program and I am happy to report that she is doing very well. Well, it's late but I wanted to share my joy & happiness with you all because without you, it would NOT have been possible. I cannot thank you enough. I will always be grateful.
KC Wellbutrin (Bupropion)
Three months ago, I sat on my couch with my two kids as I drank a glass of wine at 9:00 in the morning. I had just added a cocktail of Xanax, Trazadone and Restoril to my Lexapro and was upset because I had reinstated my Lexapro for the 3rd time. I thought I was broken or mentally ill and would need medication for the rest of my life. I was so discouraged that the only thing that made me feel better was alcohol. I looked at my kids and I realized that I was going down a VERY dangerous path. After all, I had tried to come off the meds with no success in the past and the sad part is that the meds never made me feel any better. They only made me overweight, tired & apathetic. I was in a constant fog and couldn't make any life decisions. I was stuck: I couldn't stay on them due to the side effects but couldn't stay off of them either and this was a scary place to be.
Just 3 years earlier, I was a Personal Trainer, had a zest for life, was energetic , an optimist and I was a VERY strong Born again Christian BUT I was going through a stressful time that could have been handled with some Therapy, and diet changes. How did I get here?
One day I went to my local Urgent Care and requested something for my mild Stress and Anxiety. Looking back, the anxiety was actually pretty minor but I simply did not know what it was and began to panic and thought something was REALLY wrong with me. The Dr. told me that Lexapro was a very good drug for anxiety and I should have very little side effects. The first night I took the medication I had a complete panic attack, couldn't sleep, woke up in a cold sweat and had extreme stomach issues. The Dr. told me this was normal and it would take 6 weeks to take affect and these side effects would subside. 6 weeks had passed and now I was having more symptoms such as hair loss, severe stomach problems, apathy, didn't care about anything and actually felt worse than my original symptoms. My dad then passed away and I thought I couldn't live without the meds especially since every time I tried to wean off, I felt worse than my original symptoms.
I would then over the next 3 years try to wean myself off slowly and would come off just fine and 4 weeks later I would crash into a tailspin like I had never felt before, I would have very dark thoughts. I was then self-diagnosing myself with Bi-polar Disorder, Clinical Depression and Generalized Anxiety Disorder. Little did I now that these similar symptoms of all the above disorders were only side-effects from the withdrawal that I was constantly in for 3 years. I would search the internet for answers and the answers I did find were very grim. Most people out there were struggling to come off these meds and not very many were successful and I began to lose hope. I had started to drain myself financially as I hopped from Psychiatrist to Holistic Dr., to Liver Cleanses to Therapists, etc. I had kept switching my meds from Lexapro to Zoloft to Wellbutrin (Bupropion) and kept adjusting my meds up and down, and always felt worse than before.
I knew SOMETHING had to change. If I wasn't going to do it for myself, I had to do it for my kids. After a half a bottle of wine in the middle of the day, I surfed the internet and found POR. Alesandra called me shortly after and finally SOMEONE who knew exactly what I was going through and she assured me that it was the meds and withdrawal making me feel crazy and it was NOT me and I was NOT mentally ill! I had told her how many times I tried to come off the Lexapro beast but would reinstate the medication and I had told her that I lived on Diet Coke and frozen Weight Watchers meals and we pinpointed that as part of my problem! I began the nutrients the next day and held out hope.
After all, I had failed 3 times in the past to stay off the meds so every time I went on the Message Boards, an Alumni would assure me that this time it would be different because I was feeding my body what it needed and tapering properly this time! It is now 3 months later and I am drug free and will stay drug free forever!
Thank you Alesandra, Terry, Andrea, Rachel and Wendy! What you do is NOT in vain!! Thank you for helping me get my life back and thank you to my Lord and Savior Jesus Christ!
NM., (California) - Wellbutrin (Bupropion), Lexapro, Trazodone, Xanax, Alcohol